MathSciNet Relay Station
MathSciNet bibliographic data
MR415338 (54 #3427) 46L05 (47A65 47C10)
Voiculescu, Dan A non-commutative Weyl-von Neumann theorem. Rev. Roumaine Math. Pures Appl. 21 (1976), no. 1, 97–113.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement